# SDR SWI2023F00468

- Difficulty date: September 15, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL OUTBD "A" BRACKET STANDOFF CRACKED.   (C-CHECK RO 11/10/2023)   REPLACED CRACKED O/B STAND-OFF ANGLE ("A" BRACKET) P/N CN624-2082-201 ON L/H LOWER TRANSCOWL, REF. REO 670-54-21-971, REV. A, 2017-05-11.C/W SKY CARD 51-900-1002-SKY
